# SDR ORJA9951

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S00483B11800
- Condition: Corroded
- Location: Bs 1174
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT OKC, CABIN SEAT TRACK X54L, STATION 1174 TO 1309 HAS NUMEROUS AREAS OF CORROSION OUT OF LIMITS PER DC-9 SRM 53-05.  REMOVED AND REPLACED SEAT TRACK IAW DC-9 SRM 51-10-1, 51-10-3, 51-30-1, 51-30-2, 51-10-4, 53-05.  (M)
